# SDR AALA201705039004

- Difficulty date: May 1, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 7,860 hours, 2,428 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521405000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DURING SPOT CHECK FOUND AFT CARGO FLOOR PANEL 151DF DELAMINATED. REPLACED FLOOR PANEL 151DF PER AMM 53-42-14.
